# SDR CALA2025070706256

- Difficulty date: June 26, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FR1280 L/SIDE BTWN STRG 26/27 FREE FLANGE HAS DENT.   REPAIR WAS PERFORMED ON AFT CARGO COMP FR 1280 LH SIDE BETWEEN STA 26LH TO STA 27LH IAW WORK PER UAL EC/RA# 5360-01981 AND VTMA E EA 757-5360 13-A3960 REV - LP:5266904 RII VERIFIED PERFORMED
